# SDR REXA2020041500487

- Difficulty date: March 6, 2020
- Submitted: April 15, 2020
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 15,045 hours, 10,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670302345
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: TOOL MARK IN BRACKET SUPPORT AT FS.319.70 AND STRINGER 7 RH AT GALLEY SERVICE DOOR SURROUND STRUCTURE. (R1) (CPAX)
                                                                        
BRACKET SUPPORT AT FS.319.70 AND STRINGER 7 RH AT GALLEY SERVICE DOOR SURROUND STRUCTURE WAS FABRICATED EA CRJ953-10554 REV. IR AND IT WAS 
INSTALLED PER CRJ900 SRM 51-42-20-001-001-A01 PAR.6.C
